MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.157135

Медицинская библиотека · Indian journal of pharmacology · 2015

Proton pump inhibitor-induced hypomagnesemic hypoparathyroidism.

Swaminathan Krishnan

Клинический случайСтатьяПеревод в очереди

Аннотация

Proton pump inhibitors are the one of the most widely used drugs in the world. Hypomagnesemic hypoparathyroidism has been reported with different proton pump inhibitors with prolonged oral use. We report the first reported case of possible such effect with intravenous preparation of proton pump inhibitor. This case report raises awareness among physicians worldwide of this often unknown association, as life-threatening cardiac and neuromuscular complications can arise with unrecognized hypocalcemia and hypomagnesemia with proton pump inhibitors.

Для цитирования: Swaminathan Krishnan. Proton pump inhibitor-induced hypomagnesemic hypoparathyroidism.. Indian journal of pharmacology. 2015. DOI: 10.4103/0253-7613.157135.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.